MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4); d10 - medical product: catalog #: 115310, comp rvrs shldr glnsp std 36mm, lot # j7525793.Catalog #: 115396, comp rvs cntrl 6.5x30mm st/rst, lot # 66243177.Catalog #: 12-113558, compr 8mm hum fract stem pps, lot # 65771907.Catalog #: 180553, comp lk scr 3.5hex 4.75x30 st, lot # 834920.Catalog #: 115370, comp rvs tray co 44mm, lot # 65983465.Catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 66088049.G2: poland.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2024-00587 h3 other text : requested but not returned by hospital.
 
Event or Problem Description
It was reported that the patient had a revision due to dislocation of the comprehensive rsa prosthesis, which was found during a follow-up visit, taking place approximately 7 days after the primary procedure.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18816092
Report Number0001825034-2024-00585
Device Sequence Number20965244
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)280826(10)66250835
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number66250835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient SexUnknown